Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013 (2013), Article ID 256071, 7 pages.
A Numerical Method for Delayed Fractional-Order Differential Equations
A numerical method for nonlinear fractional-order differential equations with constant or time-varying delay is devised. The order here is an arbitrary positive real number, and the differential operator is with the Caputo definition. The general Adams-Bashforth-Moulton method combined with the linear interpolation method is employed to approximate the delayed fractional-order differential equations. Meanwhile, the detailed error analysis for this algorithm is given. In order to compare with the exact analytical solution, a numerical example is provided to illustrate the effectiveness of the proposed method.
J. Appl. Math., Volume 2013 (2013), Article ID 256071, 7 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Wang, Zhen. A Numerical Method for Delayed Fractional-Order Differential Equations. J. Appl. Math. 2013 (2013), Article ID 256071, 7 pages. doi:10.1155/2013/256071. https://projecteuclid.org/euclid.jam/1394807984